# SDR SCNA99634

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STATION 1915 LBL 25 TO RBL 25 UPPER AND LOWER SURFRACES AT SCREW HOLES WERE FOUND CORRODED.  FABRICATED FLOOR SUPPORT IAW DWG AGA7085.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED SUPPORT IAW DC10 SRM 532415 VOL 1.
